Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 683-697 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ostadbashi S, Ebadian A. Higher derivations on lattices. mmr 2021; 7 (4) :683-697
URL: http://mmr.khu.ac.ir/article-1-2870-en.html
1- , s.ostadbashi@urmia.ac.ir
Abstract:   (625 Views)
In this paper, we study and describe the higher derivatives on the lattices. We also provide examples to clarify the content.
Full-Text [PDF 562 kb]   (264 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/11/3 | Revised: 2023/06/18 | Accepted: 2020/05/11 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb